# SDR 97ZZZX4757

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723KD
- Make and model: Piper PA-44-180
- Aircraft serial: 447995274
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 8640902
- Condition: Separated
- Location: Rt Mlg Downlock
- Part time: 6,465 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOWN LIMIT SWITCH INTERIOR SEPARATED FROM SWITCH HOUSING, WIRES BECAME JAMMED UNDER DOWNLOCK HOOK CAUSING INCOMPLETE ENGAGEMENT OF HOOK, WHEN SUBJECTED TO SIDELOAD HOOKS DISENGAGED AND GEAR RETRACTED.
